# SDR HNAA2024011700026

- Difficulty date: November 29, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E011774 CARGO DOOR SKIN CRACKED AT HANDLE CUTOUT AFT UPPER CORNER.  : PERFORMED DOUBLER REPAIR TO CARGO DOOR SKIN CRACKED AT HANDLE CUTOUT AFT UPPER CORNER IAW EO1-52-23-0473 AND ETD2023-145-030836-B
